JournalscmhVol. 81, No. 3pp. 495–522

Geodesic laminations with closed ends on surfaces and Morse index; Kupka–Smale metrics

  • Tobias H. Colding

    New York University, USA
  • Nancy Hingston

    The College of New Jersey, Ewing, United States
Geodesic laminations with closed ends on surfaces and Morse index; Kupka–Smale metrics cover
Download PDF

Cite this article

Tobias H. Colding, Nancy Hingston, Geodesic laminations with closed ends on surfaces and Morse index; Kupka–Smale metrics. Comment. Math. Helv. 81 (2006), no. 3, pp. 495–522

DOI 10.4171/CMH/61